# SDR SWAA2024082821577

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MOUNT SHOWS SIGNS OF CORROSION UNDER MOUNT AT STA 947 LBL 25<[01] FURTHER INVESTIGATION REVEALS THAT THERE IS NO CORROSION ON UNDERLYING STRUCTURE BENEATH LAV MOUNT PER SRM 51-10-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] TTG8Q00UYZC6 THE AFT LAVATORY MOUNT STRUCTURE IS CORRODED AT STA 947 RBL 51.;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3. VERIFIED WORK ACCOMPLISHED ON FAULT #TTG8Q00UYZC6
